# SDR YENA2022091900927

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 38,706 hours, 12,417 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#943, RNO-LAX. ' AFT CABIN DIRTY SOCK SMELL ON DESCENT BELOW 10K UNTIL GATE. PACK 2 TURNED OFF AT GATE; COMPLIED WITH INFORMATION NOTICE 2017-T015 J SECTION A. ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B. THE AIRCRAFT IS OK FOR SERVICE. MCC HAROON WAS NOTIFIED. '
